# SDR CALA9700189

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- Engine: Ge CF66D
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 44182220
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

THE NR 1 ENGINE B-FIRELOOP LIGHT FLICKERED DURING CLIMBOUT AND THEN STOPPED.  FIRE TEST WAS GOOD. THE NR 2 ENGINE A-FIRELOOP DID NOT TEST.  THE NR 2 ENGINE B-LOOP WAS ON PLACARD.  THE NR 1 ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS DIVERTED TO OSA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE P1-8113 AND P1-8106 FIRE DETECT CONNECTOR PLUGS DIRTY. THE ELECTRICAL CONNECTORS WERE CLEANED AND SECURED.  IN ADDITION, THE NR 2 ENGINE P1-8104 FIRE DETECT CONNECTOR WAS CLEANED.  A PNEUMATIC DUCT LEAK CHECK WAS PERFORMED AND NO TROUBLE WAS FOUND.  ALL PNEUMATIC DUCT CLAMPS WERE TIGHTENED AND SECURED.  THE NR 1 AND NR 2 ENGINES WERE RUN AND ALL OPERATION CHECKED NORMAL.
